# SDR CA960202023

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23048004
- Condition: Failed
- Location: Engine
- Component: Learsiegler
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)AIRCRAFT ENGINE SHUTDOWN FOR DEPLANE, AND WOULD NOT RESTART. STARTER GENERATOR REPLACED.
